Journal of Mathematical Sciences

Journal of Mathematical Sciences publishes direct submissions (Series A) as well as English translations from outstanding Russian-and Ukrainian-language publications of authoritative reports on current mathematical advances (Series B). Articles cover a wide range of topics, including mathematical analysis, probability, statistics, algebra, geometry, mathematical physics, wave propagation, stochastic processes, boundary value problems, linear operators, and number and function theory. See the Aims & Scope for more details.

The journal is a valuable resource for pure and applied mathematicians, statisticians, systems theorists and analysts, and information scientists.

Bibliographic Data
9 volumes per year, 54 issues per volume

Peer Review
Journal of Mathematical Sciences  is a peer reviewed journal. We use a single blind peer review format. The average period from submission to first decision is 7 days. The average rejection rate for submitted manuscripts is 25%. The final decision on the acceptance of an article for publication is made by the Editor-in-Chief.

Submission
To submit a manuscript for Series A, please click on the "Submit Manuscript" button.
To submit a manuscript for one of the Series B journals, please follow the submission guidelines and contact the editorial office of respective journal directly.

Current Issue

Open Access Open Access  Restricted Access Access granted  Restricted Access Subscription Access

Vol 242, No 6 (2019)

Article

In Memory of Professor Sir Michael Francis Atiyah
Journal of Mathematical Sciences. 2019;242(6):753-753
pages 753-753 views
Some properties of quasisymmetries in metric spaces
Afanas’eva E.S., Bilet V.V.
Abstract

Let (X, d, μ) and (Y, d′, μ′) be metric spaces α-regular by Ahlfors with α > 0 and locally finite Borel measures μ and μ′, respectively. We consider the class ACSE of absolutely continuous functions on a.a. compact subsets EX and establish the membership of mappings f: XY to a given class.

Journal of Mathematical Sciences. 2019;242(6):754-759
pages 754-759 views
Hyperbolic topology and bounded locally homeomorphic quasiregular mappings in 3-space
Apanasov B.N.
Abstract

We use our new type of bounded locally homeomorphic quasiregular mappings in the unit 3-ball to address long standing problems for such mappings, including the Vuorinen injectivity problem. The construction of such mappings comes from our construction of non-trivial compact 4-dimensional cobordisms M with symmetric boundary components and whose interiors have complete 4-dimensional real hyperbolic structures. Such bounded locally homeomorphic quasiregular mappings are defined in the unit 3-ball B3 ⊂ ℝ3 as mappings equivariant with the standard conformal action of uniform hyperbolic lattices Γ ⊂ Isom H3 in the unit 3-ball and with its discrete representation G = ρ(Γ) ⊂ Isom H4. Here, G is the fundamental group of our non-trivial hyperbolic 4-cobordism M = (H4 ∪ Ω(G))/G, and the kernel of the homomorphism ρ: Γ → G is a free group F3 on three generators.

Journal of Mathematical Sciences. 2019;242(6):760-771
pages 760-771 views
Local subestimates of solutions to double-phase parabolic equations via nonlinear parabolic potentials
Buryachenko K.O.
Abstract

For parabolic equations with nonstandard growth conditions, we prove local boundedness of weak solutions in terms of nonlinear parabolic potentials of the right-hand side of the equation.

Journal of Mathematical Sciences. 2019;242(6):772-786
pages 772-786 views
Estimates of the inner radii of non-overlapping domains
Denega I.
Abstract

Some extremal problems of the geometric theory of functions of a complex variable related to the estimates of functionals defined on systems of non-overlapping domains are considered. Till now, many such problems have not been solved, though some partial solutions are available. In the paper, the improved method is proposed for solving the problems on extremal decomposition of the complex plane. The main results generalize and strengthen some known results in the theory of non-overlapping domains with free poles to the case of an arbitrary arrangement of systems of points on the complex plane.

Journal of Mathematical Sciences. 2019;242(6):787-795
pages 787-795 views
Uniqueness of spaces pretangent to metric spaces at infinity
Dovgoshey O., Bilet V.
Abstract

We find the necessary and sufficient conditions under which an unbounded metric space X has, at infinity, a unique pretangent space \( {\Omega}_{\infty, \tilde{r}}^X \) for every scaling sequence \( \tilde{r} \). In particular, it is proved that \( {\Omega}_{\infty, \tilde{r}}^X \) is unique and isometric to the closure of X for every logarithmic spiral X and every \( \tilde{r} \). It is also shown that the uniqueness of pretangent spaces to subsets of a real line is closely related to the “asymptotic asymmetry” of these subsets.

Journal of Mathematical Sciences. 2019;242(6):796-819
pages 796-819 views
Approximate characteristics of the classes \( {B}_{p,\theta}^{\Omega} \) of periodic functions of one variable and many ones
Hembars’kyi M.V., Hembars’ka S.B.
Abstract

We obtained the exact-by-order estimates of some approximate characteristics of classes of the Nikol’skii–Besov type of periodic functions of one variable and many ones in the space B∞,1 such that the norm in it is not weaker than the L-norm.

Journal of Mathematical Sciences. 2019;242(6):820-832
pages 820-832 views
To the theory of semilinear equations in the plane
Gutlyanskiĭ V., Nesmelova O., Ryazanov V.
Abstract

In two dimensions, we present a new approach to the study of the semilinear equations of the form div[A(z)∇u] = f(u), the diffusion term of which is the divergence uniform elliptic operator with measurable matrix functions A(z), whereas its reaction term f(u) is a continuous non-linear function. Assuming that f(t)/t → 0 as t → ∞, we establish a theorem on existence of weak \( C\left(\overline{D}\right)\cap {W}_{\mathrm{loc}}^{1,2}(D) \) solutions of the Dirichlet problem with arbitrary continuous boundary data in any bounded domains D without degenerate boundary components. As consequences, we give applications to some concrete model semilinear equations of mathematical physics, arising from modeling processes in anisotropic and inhomogeneous media. With a view to the further development of the theory of boundary-value problems for the semilinear equations, we prove a theorem on the solvability of the Dirichlet problem for the Poisson equation in Jordan domains with arbitrary boundary data that are measurable with respect to the logarithmic capacity.

Journal of Mathematical Sciences. 2019;242(6):833-859
pages 833-859 views
To the theory of quasiconformal mappings
Zorich V.A.
Abstract

The open questions of the theory of quasiconformal mappings that are adjacent to the field of studies of Professor Bogdan Bojarski are discussed.

Journal of Mathematical Sciences. 2019;242(6):860-864
pages 860-864 views

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies